Panamax Elixir 200mL

Panamax Elixir is formulated to relief pain and fever in children associated with teething, earache, cold and flu and immunisation.

$5.50 AUD

or 4 interest-free installments of $1.38 AUD by

Add to wishlist
Add quantity

General Information

Shipping Information

General Information: Panamax Elixir is formulated to relief pain and fever in children associated with teething, earache, cold and flu and immunisation.

Features:

  • Effective, fast relief against pain and fever.
  • Raspberry Flavour.
  • Sugar and Alcohol Free.

Warnings:

  • Do not use with any other products containing Paracetamol.
  • If symptoms persist see your Doctor.

ALWAYS READ THE LABEL

Active Ingredients:

  • Paracetamol 240mg/5mL

Directions:

  • 5-6 years, 18-20kg: 6mL.
  • 6-8 years, 20-25kg: 6-8mL.
  • 8-10 years, 25-32kg: 8-10mL.
  • 10-12 years, 32-41kg: 10-12mL.
  • Repeat dose every 4-6 hours as necessary, maximum 4 doses in 24 hours.

Australia:

Flat Rate: $9.95 for all orders Australia-wide.

Free Shipping on all orders over $99 and under 5kg in weight

Click & Collect (WA): Shop online and collect your order from our pharmacies in North Perth, Claremont & Wembley

(2-3 business days)

Orders over 5kg: $9.95 + $1 per kg.

Transit Time: All orders are shipped via Australia Post’s Parcel Post service. Delivery typically takes up 5-7 days from lodgement with Australia Post.

International:

All international orders are shipped via Australia Post International Standard

Proceed through the checkout for a shipping quote.

Michael’s Chemist is not liable for any costs incurred due to customs or delivery taxes

Transit Time: 3-10 working days, excluding customs.

Please read our full international shipping policy HERE

Customer Reviews

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)